# SDR DXTA2010020803976

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605312
- Aircraft time: 6,444 hours, 5,153 cycles
- Engine: Pwa PW545A
- Engine time: 6,444 hours, 5,153 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Isolator
- Part number: 99124801
- Part serial: LK1417
- Condition: Overtemp
- Location: Lt Engine
- Part time: 6,444 hours, 5,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, E, J
- Precautionary procedure: E, A

## Discrepancy

ABOUT 400 FT AFTER TAKEOFF, LT ENG HAD HIGH ITT, WITH NOISE & VIBRATION SIMILAR TO COMPRESSOR STALLS.  LT EEC ANNUNCIATOR ILLUMINATED ALSO.  WHEN POWER ON LT ENG REDUCED THE ITT RETURNED TO NORMAL TEMPS. POWER LATER BROUGHT UP OUT OF IDLE BUT VIBRATIONS & AN ODOR CAME IN COCKPIT. ENG SHUTDOWN.  ATTACHED FAULT CODE READER TO LT ENGINE DCU & COMPUTER.  RETRIEVED "LONG DURATION ITT OPERATING TEMPERATURE (ENGINE EXCEEDANCE) (EVTRG 1, BIT 4)." REMOVED THE NR 1 ENGINE AND INSTALLED A REPAIRED ENGINE.  THEN PERFORMED LEAK CHECKS AND 5 POINT PERFORMANCE RUN.  WORK DONE IAW MM 71-00-00 .  REPLACED ISOLATOR-ENG.
